# SDR SIMA20130529004

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 33,476 hours, 31,078 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT DURING CLIMB AT 8000 FT, THEY RECEIVED AN EICAS BLEED 2 LEAK MESSAGE AND BLEED 2 PUSHBUTTON.  THE CREW COMPILED WITH THE AOM VOL 1 PROCEDURES AND THE LIGHT EXTINGUISHED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE. R & R O-RING, PN: 403039-20. TYWRAP, PN: PLT4S-M76.  INSULATION SLEEVE, PN: 713463-11.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
